Sufficiency in bayesian models

Volume 25 / 1998

Konrad Furmańczyki, Wojciech Niemiro Applicationes Mathematicae 25 (1998), 113-120 DOI: 10.4064/am-25-1-113-120

Abstract

We consider some fundamental concepts of mathematical statistics in the Bayesian setting. Sufficiency, prediction sufficiency and freedom can be treated as special cases of conditional independence. We give purely probabilistic proofs of the Basu theorem and related facts.

Authors

  • Konrad Furmańczyki
  • Wojciech Niemiro

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image